# SDR IXXA2023051601

- Difficulty date: May 2, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 103,017 hours, 17,708 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313T3360182
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON PANEL 447DB V WEB CRACKED
